Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Itching in urethra towards penile tip, burning while passing urine, whitish discharge post sex. What could this be?

for some weeks now, i ve been experiencing an itch in my urethra towards the tip of my penis , its usually starts from the base and the itch works its way up also a burning sensation when urinating. Also when i wake up there is a little bit of whitish/yellowish discharge , and when i squeeze my penis a little more comes out, but only wen i wake up. i sleep with my girlfriend only .....unprotected at times though. Whats could it be?
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..Selord.., The above symptoms are suggestive of RTI, reproductive tract infection likely of gonorrhea, you need to be clinically examined, investigated to find the cause... consult a dermatologist..avoid unprotected sex with your partner.. this is STD you will transmit infection yo your partner also..use condoms to prevent it..

Take care..
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor